Also found in: Dictionary, Thesaurus, Encyclopedia, Wikipedia.
hy·per·in·su·lin·ism, hyperinsulinemia (hī'pĕr-in'sū-lin-izm, hī'per-in'syū-lin-ē'mē-ă),
Patient discussion about hyperinsulinism
Q. My husband is diabetic and is living with insulin. He is again having nausea, heartburn, high bloating.. My husband is diabetic and is living with insulin injection. I am paralyzed in one leg and I am home bound. He is the sole earning person in our family to meet our financial needs. He has developed a high stress and depression due to his work which makes him to travel very frequently. He is holding a position in Sales Department. He was given antidepressants. They had helped him to reduce on his stress. But his stomach problems have increased after taking antidepressants. He is again having nausea, heartburn, high bloating and he even eats less as he feels himself full. This is giving stress to him and his depression is increasing again. What do we do? He is living a terrible life.